# SDR AALA202104229011

- Difficulty date: April 18, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 57,963 hours, 23,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 02510005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: POWER SUPPLY M01672 INOPERATIVE. REPLACED POWER SUPPLY WITH SERVICEABLE UNIT IAW B737NG AMM 33-51-06, OPS CHECK GOOD.
